BibTeX record journals/jcss/ShinodaS90

download as .bib file

@article{DBLP:journals/jcss/ShinodaS90,
  author    = {Juichi Shinoda and
               Theodore A. Slaman},
  title     = {On the Theory of the {PTIME} Degrees of the Recursive Sets},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {41},
  number    = {3},
  pages     = {321--366},
  year      = {1990},
  url       = {http://dx.doi.org/10.1016/0022-0000(90)90024-F},
  doi       = {10.1016/0022-0000(90)90024-F},
  timestamp = {Tue, 05 Jul 2011 11:10:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/ShinodaS90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}